Thanks.. I appreciate your comment.
I just posted a response on another Depo question so I wont go into detail here, but I was on Depo and had been ireegular since I was off (after 3 years on) I got AF right away but then it was irregular from then on. Sometimes I think it just takes longer to get out of your system. I think it depends on when your last injection was - when I say I got AF right away I should add it was after I missed the next round (so after 3 months had passed) AF returned right away. Good luck - sorry cant be of more help, another poster mentioned to check the acrhives, others have posted Depo questions. Good luck!
Depo can stay in your system anywhere from 12-24 months...for some people its different so thats not for everyone. Depo messes your body up do it could be a while or it could be tomorrow when you start. I took 2 shots of Depo and then decided to go on BCP and when I stopped the BCP's in Aug 04 I still have not had AF because the Depo is still in my system..I have used Provera twice to make me have AF. You may want to talk to your Dr and see what they think. Best of Luck!
It took me two years after coming off depo to have a period and that was after using wild yam (natural estrogen) cream for about 6 months - depo screws up your system - I only found out after I had been on it for a year that this is what they give to chemically castrate men! Go figure - last time I ever believed my doctor without doing research!
I was off Depo for 2 years and i have just got my periods back this month so it can take a long time for thing's to get back to normal i really wish i never went on it
I was on Depo for 10 years. At the time I thought it was fantastic. Never got a period, not even break through bleeding. Then my doctor took me off it because of a blood clot that was contributed to by the Depo- although not solely responsible. I went off Depo in November 2006, by February I was getting a bleed on and off for a few weeks. I would say that it took me a good 6 months before I got anything significant. Now my system is screwed up. I get a bleed, I don't get a bleed. I get a heavy bleed that makes me bedridden with pain, I bleed without pain. I can't predict what is going to happen. So you have made the right decision my friend. Good luck
I was on depo for one year i stopped using it about 2 months ago .i dont know if i started my period yet but i found brownish wet stuff and it hasnt gone away. i hope it is my period lol i never thought i would ever get excited over my period but now i cant wait until it comes so if anyone knows what it could be please comment thank you
iknow you wrote your comment back in august, but the whole time i was on the shot (about 5 years) i would have what you were talking about.. brown wet stuff..it was enough that i had to wear a panty liner, but not enough for a pad/tampon. and sometimes it would last for a while two weeks. now i have gone off the depo, and im def starting to experience mood swings.. slight tenderness in breasts, and major major lower abdominal pain. so much so.. if it isn't gone by tomorrow, im gonna call my doc. hopefully they can help me out. haveing pain/cramps and no period... not nice.. good luck!
I have been on mine since august of 2009 . and i never took the shot again .... i finally had my period febuary of this year . stress can cause alot for it not to come on ... ( dont stress :) but it doesnt take long ... just a while for it to get back to normal .
i have been on the shot for almost a year and i was suppose to go back last week but didnt and now im bleeding. i didnt think i would get a period in just 9 days of missing the depo shot unless its something else wrong.
i was on depo off & on between my kids every time its deference after my daughter was born it took 4 months after i was off & got preg.with my son i was 4 mon.preg. & had period i did not think i was preg.after him i was on depo for 2yrs it took me 1 yr to get preg. with my 3 child. & right now dr. got me off depo i was due in july 14 & just today i had a bleeding i dont know if its period or not
hi i was on depo for 2.5 yrs and came off it after my last shot in sept 09 and had my first real cycle this month sept 10 so it took 1 year to fully get out of my system.during that time though i had bleeding but it was so irregular and here and there so not what i would call normal .hope this helps .x